RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 6, Number 3  


YuriĭGrigor'evich Reshetnyak (on the occasion of his 75th birthday)
A. G. Kusraev, S. S. Kutateladze
3
A Caccioppoli type inequality
M. S. Alborova
7
A new order structure of real symmetric $(2\times 2)$-matrices
M. A. Berdikulov
12
Banach's theorem on an inverse operator in Banach-Kantorovich spaces
I. G. Ganiev, K. K. Kudaĭbergenov
21
Description of the principal components generated by operators that preserve disjunction
A. E. Gutman, D. S. Feofanov
26
On a nonlocal boundary value problem for a third-order loaded equation
A. V. Dzarakhohov, V. A. Eleev
36
On band-preserving operators
A. G. Kusraev
47
Interpolation of positive and regular linear operators in Orlicz spaces of measurable vector functions
V. G. Fetisov, V. N. Kozobrod
59
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021